# SDR DALA13012425654

- Difficulty date: March 18, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 32,686 hours, 13,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME HAS A DENT AT BS 620 AND L24-25L.  CUT OUT DAMAGE AREA AT FWD CARGO FRAME AND FABRICATED REPAIR SPLICE IAW SRM 53-00-07 REPAIR 5 TABLE I AND DWG 243N1030,
